# SDR R61A2021062900516

- Difficulty date: June 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE RH INBD SEAT TRACK. REPLACED SEAT TRACK PN 170-03263-001 IAW SRM 51-21-01, 51-41-01. SEE AAR NRC# 4500917-1000-0037 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
